dr hab. Jacek Dębecki

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Geometrii

HabilitacjaOtwarcie: 2009-06-25, Zamknięcie: 2010-10-14

Publikacje:

18.
Linear natural liftings of forms to Weil bundles with Weil algebras D^r_k, NOTE DI MATEMATICA vol. 28 (2008), no. 2 (2010), 99-105
7.
Invariant vector fields of Hamiltonians, ARCHIVUM MATHEMATICUM (BRNO) vol. 34, no. 2 (1998), 295-300
6.
5.
Natural transformations of Lagrangians into p-forms on the tangent bundle, QUANTIZATION, COHERENT STATES, AND COMPLEX STRUCTURES (BIAŁOWIEŻA, 1994), PLENUM, NEW YORK (1995), 141-146
3.
Natural transformations of Lagrangians, GEOMETRY AND PHYSICS (ZDÍKOV, 1993), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 37 (1994), 41-46
2.
Natural transformations of affinors into linear forms, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 32 (1993), 49-59
1.
Natural transformations of affinors into functions and affinors, PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND PHYSICS' (SRNÍ, 1991), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 30 (1993), 101-112